# SDR NACA2019070800041

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 STR MAGER 17L CRACK ON FUSE SKIN AT L2 DOOR FOUND BY INSPECTION SB737-53A1350.  BS967 STRINGER 17L CRACK, REMOVED & REPAIRED ON FUSE SKIN AT L2 DOOR IAW SERVICE REQUEST 3-4426422151, SEE FAA FORM 8100-9 FOR THE APPROVAL FOR THE REPAIR, ATTACHED.
